# SDR GAIA04120

- Difficulty date: September 10, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- Engine: Pwa JT8D7B
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND RT WING L/E STA 349 WEB PANEL CRACKED.  REF FASI NR 86603, STOP DRILLED WEB AREA AND INSTALLED DOUBLER REPAIR IAW SRM 51-40-2, FIG 1.
